# SDR MWEA99699

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 5244
- Condition: Failure Test
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE EXTINGUISHER CARTRIDGE TEST FAILED WHEN NUMBER ONE BOTTLE WAS SELECTED.  MAINTENANCE TROUBLESHOT AND FOUND CABLE ACTIVATING SYSTEM OUT OF RIG.  ADJUSTED CABLE SYSTEM.
